Items where Author is "Divanji, Gooty"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Divanji, Gooty and Vidyalaxmi, K. (2016) On large deviation probabilities for properly normalized weighted sums and related law of iterated logarithm. International Education and Research Journal, 2 (8). pp. 53-60. ISSN 2454-9916

Raviprakash, K. N. and Divanji, Gooty (2016) Almost sure limit points for delayed random sums. International Educational Scientific Research Journal , 2 (11). pp. 29-35. ISSN 2454-9916

Sreehari, M. and Divanji, Gooty (2014) Limit infimum results for subsequences of partial sums and random sums of i.i.d. random variables. Statistics & Probability Letters, 95. pp. 101-109. ISSN 0167-7152

Divanji, Gooty and Vidyalaxmi, Kokkada (2011) A precise asymptotic behaviour of the large deviation probabilities for weighted sums. Applied Mathematics, 2 (9). pp. 1175-1181.

This list was generated on Mon Nov 20 00:47:31 2017 IST.